Alert archive / Kansas / Freeze Warnings in 2007

Freeze Warning 2, NWS Wichita, KS

October 31, 20077 counties in Kansas

NWS Wichita, KS issued this freeze warning at Oct 31, 2007, 3:22 AM CDT for 7 counties in Kansas. It took effect at Nov 1, 2007, 4:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2007, 3:22 AM CDT (08:22 UTC)
In effect from
Nov 1, 2007, 4:00 AM CDT
Expired
Nov 1, 2007, 9:00 AM CDT
In force
5 hr
Issued by
NWS Wichita, KS

Counties Chase County, KS, Harvey County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Saline County, KS

The radar

The Wichita radar (KICT), 73 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1913 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KICT 310822
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
322 AM CDT WED OCT 31 2007

...A FROST AND FREEZE IS EXPECTED EARLY THURSDAY MORNING...

.A COOL AND DRY CANADIAN AIRMASS WILL OVERSPREAD THE AREA TODAY
AND TONIGHT. THIS WILL ALLOW TEMPERATURES TO FALL AT OR BELOW
FREEZING ACROSS PORTIONS OF SOUTHEAST...SOUTH CENTRAL AND 
CENTRAL KANSAS BY EARLY THURSDAY MORNING.

KSZ049>053-067-068-311630-
/O.NEW.KICT.FZ.W.0002.071101T0900Z-071101T1400Z/
SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-
INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON
322 AM CDT WED OCT 31 2007

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. 

LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO
AROUND 30 DEGREES EARLY THURSDAY MORNING...RESULTING IN A 
HARD FREEZE ACROSS THE AREA.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ069>072-082-083-311630-
/O.NEW.KICT.FR.Y.0005.071101T0900Z-071101T1400Z/
BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA...
YATES CENTER...IOLA...KINGMAN...WICHITA
322 AM CDT WED OCT 31 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. 

LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S 
EARLY THURSDAY MORNING...RESULTING IN AREAS OF FROST.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

KED
5 follow-up statements
000 
WWUS73 KICT 311459
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
959 AM CDT WED OCT 31 2007

...A FROST AND FREEZE IS EXPECTED EARLY THURSDAY MORNING...

.A COOL AND DRY CANADIAN AIRMASS WILL OVERSPREAD THE AREA TODAY
AND TONIGHT. THIS WILL ALLOW TEMPERATURES TO FALL AT OR BELOW
FREEZING ACROSS PORTIONS OF SOUTHEAST...SOUTH CENTRAL AND CENTRAL
KANSAS BY EARLY THURSDAY MORNING.

KSZ049>053-067-068-312300-
/O.CON.KICT.FZ.W.0002.071101T0900Z-071101T1400Z/
SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-
INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON
959 AM CDT WED OCT 31 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY. 

LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO
AROUND 30 DEGREES EARLY THURSDAY MORNING...RESULTING IN A HARD
FREEZE ACROSS THE AREA.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ069>072-082-083-312300-
/O.CON.KICT.FR.Y.0005.071101T0900Z-071101T1400Z/
BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA...
YATES CENTER...IOLA...KINGMAN...WICHITA
959 AM CDT WED OCT 31 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY. 

LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S EARLY
THURSDAY MORNING...RESULTING IN AREAS OF FROST.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

COX
000 
WWUS73 KICT 312015
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
315 PM CDT WED OCT 31 2007


KSZ049>053-067-068-011100-
/O.CON.KICT.FZ.W.0002.071101T0900Z-071101T1400Z/
SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-
INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON
315 PM CDT WED OCT 31 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY. 

LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO
AROUND 30 DEGREES EARLY THURSDAY MORNING...RESULTING IN A HARD
FREEZE ACROSS THE AREA.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ091>095-098-011100-
/O.EXA.KICT.FR.Y.0005.071101T0900Z-071101T1400Z/
HARPER-SUMNER-COWLEY-ELK-WILSON-CHAUTAUQUA-
INCLUDING THE CITIES OF...ANTHONY...HARPER...WELLINGTON...
WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA...SEDAN
315 PM CDT WED OCT 31 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. 

LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S EARLY
THURSDAY MORNING...RESULTING IN AREAS OF FROST.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

KSZ069>072-082-083-011100-
/O.CON.KICT.FR.Y.0005.071101T0900Z-071101T1400Z/
BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA...
YATES CENTER...IOLA...KINGMAN...WICHITA
315 PM CDT WED OCT 31 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY. 

LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S EARLY
THURSDAY MORNING...RESULTING IN AREAS OF FROST.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

SCHRECK
000 
WWUS73 KICT 010239
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
939 PM CDT WED OCT 31 2007

KSZ049>053-067-068-011400-
/O.CON.KICT.FZ.W.0002.071101T0900Z-071101T1400Z/
SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-
INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON
939 PM CDT WED OCT 31 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY. 

LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO
AROUND 30 DEGREES EARLY THURSDAY MORNING...RESULTING IN A HARD
FREEZE ACROSS THE AREA.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ069>072-082-083-091>095-098-011400-
/O.CON.KICT.FR.Y.0005.071101T0900Z-071101T1400Z/
BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER-
COWLEY-ELK-WILSON-CHAUTAUQUA-
INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA...
YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...HARPER...
WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA...SEDAN
939 PM CDT WED OCT 31 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY. 

LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S EARLY
THURSDAY MORNING...RESULTING IN AREAS OF FROST.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

LAWSON
000 
WWUS73 KICT 010821
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
321 AM CDT THU NOV 1 2007

KSZ049>053-067-068-011400-
/O.CON.KICT.FZ.W.0002.071101T0900Z-071101T1400Z/
SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-
INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON
321 AM CDT THU NOV 1 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

TEMPERATURES WILL HOVER AT OR JUST BELOW FREEZING UNTIL SHORTLY
AFTER SUNRISE THIS MORNING. THIS WILL RESULT IN A WIDESPREAD 
FROST AND HARD FREEZE ACROSS THE AREA.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ096-011400-
/O.EXA.KICT.FR.Y.0005.071101T0900Z-071101T1400Z/
NEOSHO-
INCLUDING THE CITIES OF...CHANUTE...ERIE
321 AM CDT THU NOV 1 2007

...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

TEMPERATURES IN THE LOWER TO MID 30S EARLY THIS MORNING WILL
RESULT IN FROST ACROSS THE AREA.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

KSZ069>072-082-083-091>095-098-011400-
/O.CON.KICT.FR.Y.0005.071101T0900Z-071101T1400Z/
BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER-
COWLEY-ELK-WILSON-CHAUTAUQUA-
INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA...
YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...HARPER...
WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA...SEDAN
321 AM CDT THU NOV 1 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

TEMPERATURES WILL REMAIN IN THE LOWER TO MID 30S UNTIL SHORTLY
AFTER SUNRISE THIS MORNING. THIS WILL RESULT IN FROST ACROSS THE
AREA.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

KED
000 
WWUS73 KICT 011357
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
857 AM CDT THU NOV 1 2007

KSZ049>053-067-068-011500-
/O.EXP.KICT.FZ.W.0002.000000T0000Z-071101T1400Z/
SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-
INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON
857 AM CDT THU NOV 1 2007

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. 



$$

KSZ069>072-082-083-091>096-098-011500-
/O.EXP.KICT.FR.Y.0005.000000T0000Z-071101T1400Z/
BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER-
COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-
INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA...
YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...HARPER...
WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA...
CHANUTE...ERIE...SEDAN
857 AM CDT THU NOV 1 2007

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. 

$$

HOWERTON

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this freeze warning went out at Oct 31, 3:10 AM CDT, 12 minutes earlier.

Area forecast discussion, Oct 31, 3:10 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
310 AM CDT WED OCT 31 2007

.DISCUSSION...
FORECAST CHALLENGE...FROST/FREEZE POTENTIAL EARLY THURSDAY
MORNING...THEN TEMPERATURE TRENDS THE NEXT FEW DAYS.

MODIFIED CANADIAN/PACIFIC COLD FRONT WILL CONTINUE TO DRIVE
SOUTH ACROSS THE AREA THIS MORNING...EXITING THE SOUTHEAST
COUNTIES BY MIDDAY. DECENT LOW LEVEL COLD ADVECTION AND PRESSURE
RISES IN WAKE OF FRONT WILL RESULT IN GUSTY NORTH WINDS AND
COOLER TEMPERATURES TODAY. WINDS MAY FLIRT WITH ADVISORY CRITERIA
IN A FEW LOCALES ACROSS CENTRAL KANSAS...THOUGH CONFIDENCE LOW ON
EXCEEDING OVER ENOUGH AREA TO WARRANT A HEADLINE AT THIS TIME.
SOME INCREASE IN MID/HIGH CLOUDS ARE EXPECTED THRU THE DAY BEFORE
CLEARING OUT LATER THIS EVENING. THE MAIN SHORT TERM CONCERN IS
POTENTIAL FREEZING TEMPERATURES LATE TONIGHT/EARLY THURSDAY
MORNING. THE DRY NATURE OF THIS AIRMASS AND ORIENTATION OF THE
SURFACE HIGH (LIGHT WINDS) BY DAWN...SUGGEST MINS AT OR BELOW
FREEZING ARE LOOKING MORE LIKELY FOR ALL OF CENTRAL AND PORTIONS
OF SOUTH CENTRAL KANSAS...WITH THE EXPECTED CLEARING OVERNIGHT.
THEREFORE WILL GO WITH FREEZE/FROST HEADLINES IN THESE AREAS THAT
HAVE NOT YET HAD A KILLING/HARD FREEZE THIS FALL. THE DAY SHIFT
MAY NEED TO MAKE SOME REFINEMENT TO THESE AREAS LATER TODAY.

OTHERWISE...THE COOLISH/GHOULISH WEATHER WILL CONTINUE THIS
HALLOWEEN EVENING THROUGH THE NEXT FEW DAYS. THE SURFACE
RIDGE WILL RESIDE ACROSS SOUTHEAST KANSAS ON THURSDAY...WITH WEAK
LOW LEVEL MIXING HELPING TO LIMIT THE DIURNAL RECOVERY/MAX TEMPS
TO A LITTLE BELOW SEASONAL CLIMO. ANOTHER VIGOROUS UPPER TROF WILL
DROP SOUTHEAST OUT OF SOUTH CENTRAL CANADA AND ACROSS THE WESTERN
GREAT LAKES/ONTARIO PROVINCE FROM FRIDAY INTO SATURDAY...SENDING
ANOTHER SURFACE COLD FRONT THRU THE AREA. THIS WILL ACT TO
REINFORCE THE COOLER...ALBEIT MORE SEASONAL...AIRMASS ACROSS THE
AREA. SOME MODERATION/WARMING STILL ON TAP TO CLOSE OUT THE
WEEKEND ON SUNDAY. LACK OF APPRECIABLE MOISTURE WILL KEEP THESE
TRANSIENT WEATHER SYSTEMS DRY...LESS SOME PERIODIC CLOUDS.

DARMOFAL

&&

.AVIATION...
06Z TAF UPDATE...STRONG SOUTH WINDS AROUND 2000FT WILL CREATE
WIND SHEAR CONDITIONS UNTIL FRONTAL PASSAGE. MEANWHILE...SURFACE
COLD FRONT IS EXPECTED TO SWEEP SOUTHWARD ACROSS CENTRAL AND
SOUTHERN KANSAS FOR LATE TONIGHT INTO WEDNESDAY MORNING. WE COULD
SEE SOME MVFR CIGS ALONG THE FRONT FOR A FEW HOURS BUT ANY LOW
CLOUDS SHOULD CLEAR OUT BY THE LATE MORNING/AFTERNOON HOURS. GUSTY
NORTHERLY WINDS WILL ALSO BE ON TAP AS THE FRONT PUSHES THROUGH
THE REGION.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    62  33  60  36 /  10   0   0  10
HUTCHINSON      60  29  60  35 /  10   0   0  10
NEWTON          60  31  59  35 /  10   0   0  10
ELDORADO        62  32  59  35 /  10   0   0  10
WINFIELD-KWLD   64  35  60  36 /  10   0   0  10
RUSSELL         58  28  62  34 /  10   0   0  10
GREAT BEND      59  29  61  34 /  10   0   0  10
SALINA          60  31  61  35 /  10   0   0  10
MCPHERSON       60  31  60  35 /  10   0   0  10
COFFEYVILLE     66  36  61  35 /  10   0   0  10
CHANUTE         65  34  60  36 /  10   0   0  10
IOLA            64  33  60  36 /  10   0   0  10
PARSONS-KPPF    66  35  61  35 /  10   0   0  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 4 AM TO 9 AM CDT THURSDAY FOR KSZ049>053-067-
068.

FROST ADVISORY FROM 4 AM TO 9 AM CDT THURSDAY FOR KSZ069>072-082-
083.

&&
Hazardous weather outlook, Oct 30, 9:55 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
955 PM CDT TUE OCT 30 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-010400-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
955 PM CDT TUE OCT 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE RANGELAND FIRE DANGER INDEX WILL BE IN THE HIGH CATEGORY ACROSS
CENTRAL AND SOUTH CENTRAL KANSAS FOR WEDNESDAY. OUTDOOR BURNING
SHOULD BE RESTRICTED TO THE LATE EVENING HOURS.

PATCHY FROST IS POSSIBLE LATE WEDNESDAY NIGHT INTO EARLY THURSDAY
MORNING ACROSS PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST
KANSAS THAT HAVE NOT YET EXPERIENCED A HARD FREEZE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 3:22 AM CDTFrost AdvisoryICTAllen, Butler, Chautauqua, Cowley, Elk, Greenwood and 7 more30 hr

Nearby

Freeze Warnings in Kansas, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.